# SDR NACA2022010500001

- Difficulty date: January 5, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,058 hours, 13,880 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. TROUBLESHOT PER B767 FIM 49-11 FAULT TREE 987 AND B767 APU QUICK HEALTH CHECK FORM B767-40. GROUND VERIFICATION CHECK OK, NO FAULTS FOUND
